Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 923975, 21 pages
Research Article

Rational Biparameter Homotopy Perturbation Method and Laplace-Padé Coupled Version

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Cto. Gonzalo Aguirre Beltrán s/n, 91000 Xalapa, VER, Mexico
2Department of Electronics, National Institute for Astrophysics, Optics and Electronics, Luis Enrique Erro 1, 72840 Santa María Tonantzintla, PUE, Mexico
3Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 25 September 2012; Accepted 21 October 2012

Academic Editor: Chein-Shan Liu

Copyright © 2012 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hector Vazquez-Leal, Arturo Sarmiento-Reyes, Yasir Khan, Uriel Filobello-Nino, and Alejandro Diaz-Sanchez, “Rational Biparameter Homotopy Perturbation Method and Laplace-Padé Coupled Version,” Journal of Applied Mathematics, vol. 2012, Article ID 923975, 21 pages, 2012. doi:10.1155/2012/923975